# SDR R61A201711260881

- Difficulty date: November 13, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN  AFT WET AREA ON CENTER SHEAR PANEL LOCATED BETWEEN FR87-88. REMOVED CENTER SHEAR PANEL LOCATED BETWEEN FR87-88 LOCATED, DRILLED AND TREATED FASTENER HOLES ON NEW CENTER SHEAR PANEL LOCATED BETWEEN FR87-88 REF SRM 51-40-02, 51-23-04. AIRCRAFT REMAINS IN HEAVY CHECK.
